# SDR AALA20100622TUL08

- Difficulty date: June 8, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 30,744 hours, 12,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-FLOOR AT APPROXIMATE STATION 1018 RIGHT BUTTLINE 32.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA B737-53-011163.
